# SDR CA070502016

- Difficulty date: April 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 36,404 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clevis
- Part number: 18942
- Condition: Broken
- Location: Rt Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(CAN) ON RUN UP THE RT BRAKE PEDAL CLEVIS FORKEND AT THE BRAZE JOINT BROKE. ON TROUBLESHOOTING THIS SNAG, IT WAS FOUND THAT SB 340-32-078 HAD NOT BEEN COMPLETED ON THIS A/C, THE NEW SOLID FORKEND P/N 250704 WAS INSTALLED IAW SB. (TC NR 20070502016)
